# SDR ASAA2013122112186

- Difficulty date: December 21, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 4,219 hours, 1,329 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL, LT PACK LIGHT ILLUMINATED WHEN MASTER CAUTION SYSTEM IS RESET.  ACFT GROUNDED.  PERFORMED BITE TEST IAW AMM 21-61-00-700-806-002.  NO FAULTS, GREEN GO LIGHT ILLUMINATED.
